# SDR MWEA00010

- Difficulty date: January 5, 2000
- Submitted: January 11, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 37,796 hours, 29,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9910078
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DAMAGED FASTENER HOLES SUBFLOOR UNDER INBOARD PILOTS SEAT TRACK.  MTC STOP DRILLED CRACK, THEN FABRICATED AND INSTALLED DOUBLER.
